# SDR ASAA0510166

- Difficulty date: June 14, 2005
- Submitted: July 18, 2005
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 69374601
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - FOUND BS 535 BETWEEN LEFT AND RIGHT KEEL BEAMS SUPPORT ANGLES HAS LOW EDGE MARGIN AT FASTENER HOLE.  REMOVED AND REPLACED ANGLE IAW B737-200 SRM.  (M)
